# SDR AALA20161216009

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 53,121 hours, 21,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT L2 DOOR IS MISSING LENS COVER.  REPLACED EXIT SIGN ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
